MAUDE Adverse Event Report: Oticon Medical AB Ponto; Bone anchored hearing implant

Oticon Medical AB Ponto; Bone anchored hearing implant
Model Number M52169
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Implant loss-spontaneous loss.
 
Additional Manufacturer Narrative
Implant loss is a known complication associated with the use of bone anchored hearing systems and is described in the ponto system labelling; failure of osseointegration has a variety of potential causes, including lack of adequate bone quality and/or quantity, lack of irrigation during surgery, surgical complications, infection, generalized diseases and trauma to the implant.Should the implant become loose there is normally bone available for surgical placement of a new implant close to the old site.According to our statistics there is not a trend in these types of events related to our products.

Brand Name
Ponto
Common Device Name
Bone anchored hearing implant
Manufacturer (Section D)
Oticon Medical AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
Oticon Medical AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key50814995
Report Number3007367732-2026-00057
Device Sequence Number21387040
Product Code MAH
UDI-Device Identifier05712149009619
UDI-Public(01)05712149009619(11)250331(17)300331(10)2514006(240)M52169
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K152067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM52169
Device Catalogue NumberM52169
Device Lot Number2514006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown